Effect of Traumatic Cataract - Online Doctor Chats
Doctor : Hi
Doctor : How can I help you?
Doctor : Are you with me?
User : im underwent a cataract surgery for traumatic cataract, they say i have posterior capsule opacity and need to under go laser therapy, i want to know about it
Doctor : Ok
Doctor : Traumatic Cataract can cause calcifications in the posterior capsule or the bag in which it is contained
User : thats what im having
Doctor : Yes, the lens is present in a bag called capsule. When they removed your cataract, it is the anterior capsule with the lens that they removed.
User : what is laser therapy
Doctor : The trauma in the lens can sometimes lead to opacities in the posterior capsule that is left behind.
Doctor : Laser for Cataract removel is called Phacoemulsification in which the lens is dissolved and aspirated out without having to make a cut.
Doctor : In Laser for opacity removal, a Laser beam destroys the opacities in the posterior capsule
Related questions you may be interested in
Recent questions on
People also viewed
- Diagnosis of traumatic cataract
- Symptoms of traumatic cataract
- Phloretin cf pregnant harmful
- Drugs/medication for traumatic cataract
- Change face color online
- Stomach flu change in color of stool
- Treatment and cure for traumatic cataract
- Nuts change stool color
- Feeling of dizzy tired sunken eyes
- Feeling dizzy and puffy eye
- Dizziness and eyes not focusing
- Traumatic cataract causes
- Problem focusing eyes and dizziness
- Change in childs voice when sick
- Eye twitchinhg and feeling dizzy